Show simple item record

dc.contributor.authorBoucenna, Amina
dc.contributor.authorBriki, Mabrouk
dc.contributor.authorMoussaoui, Toufik
dc.contributor.author'Regan, Donal
dc.date.accessioned2018-09-20T16:01:24Z
dc.date.available2018-09-20T16:01:24Z
dc.date.issued2017-01-01
dc.identifier.citationBoucenna, Amina; Briki, Mabrouk; Moussaoui, Toufik; 'Regan, Donal (2017). Minimization principle in ordered banach spaces and application via ekeland's variational principle. Differential Equations & Applications 9 (1), 99-104
dc.identifier.issn1847-120X
dc.identifier.urihttp://hdl.handle.net/10379/10488
dc.description.abstractIn this paper we establish a minimization principle in an ordered Banach space (in particular in a Riesz-Banach space). As an application we discuss the existence of a positive solution for a boundary value problem on the half-line even when the nonlinear term is signchanging.
dc.publisherElement d.o.o.
dc.relation.ispartofDifferential Equations & Applications
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Ireland
dc.rights.urihttps://creativecommons.org/licenses/by-nc-nd/3.0/ie/
dc.subjectcritical point
dc.subjectekeland's variational principal
dc.subjectcone
dc.subjectriesz-banach space
dc.subjectminimization principle
dc.titleMinimization principle in ordered banach spaces and application via ekeland's variational principle
dc.typeArticle
dc.identifier.doi10.7153/dea-09-08
dc.local.publishedsourcehttp://files.ele-math.com/abstracts/dea-09-08-abs.pdf
nui.item.downloads0


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Ireland
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivs 3.0 Ireland